Linear disjointness preservers of W*-algebras

Chi-Wai Leung Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43672

Mathematische Zeitschrift, 270, 699-708, 2012.4
In this paper, we give a complete description of the structure of zero product and orthogonality preserving linear maps between W*-algebras. In particular, two W*-algebras are *-isomorphic if and only if there is a bijective linear map between them preserving their zero product or orthogonality structure in two directions. It is also the case when they have equivalent linear and left (right) ideal structures.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:02:16 uploaded by Ngai_Ching_Wong ] [ 486 downloads ] [ 0 comments ]
  title={Linear disjointness preservers of W*-algebras},
  author={Chi-Wai Leung, Chung-Wen Tsai, and Ngai-Ching Wong},
  booktitle={Mathematische Zeitschrift},
Chi-Wai Leung, Chung-Wen Tsai, and Ngai-Ching Wong. Linear disjointness preservers of W*-algebras. 2012. Vol. 270. In Mathematische Zeitschrift. pp.699-708.
Please log in for comment!
Contact us: | Copyright Reserved